# SDR AALA20161118012

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 55,387 hours, 6,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT LIGHT ABOVE SEATS 24H AND 24J DETACHED.  SECURED EMERGENCY EXIT CROSS BAR BACK INTO OVERHEAD BIN TRACKS.  OPERATIONAL CHECKED GOOD.
